# SDR ASAA11510406

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 17,835 hours, 5,706 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IN FLIGHT START ATTEMPT.  FIRST ATTEMPT AT FL380 UNSUCCESSFUL FAULT LIGHT.  SECOND ATTEMPT UNSUCCESSFUL W/ HIGH EGT FAULT FL380.  NO FURTHER ATTEMPTS MADE.  BITE CHECK SHOW MAINT MESSAGE 49 31016. REF FIM TASK 49 30 00 810 803. STEP E (1) SUSPECT AN INTERMITTENT FAULT.  STARTING APU 3 TIMES OPS NORMAL.  OK FOR SERVICE.
